# SDR UALA2013021200850

- Difficulty date: February 10, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,353 hours, 14,762 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 207
- Condition: Failed
- Location: Lt Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LT EICAS COMPUTER FAILED.  REPLACED LEFT EICAS & LOADED SOFTWARE PER MM, GROUND CHECKED NORMAL.
